| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that the "powerpicc solo provena triple lumen piccs are kinking." they state this is not happening on the non-solo triple lumen provena piccs.No other information was provided.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.